Couldn't find what you looking for?

TRY OUR SEARCH!

As with any bipolar medication, olanzapine is a drug that comes with side effects sometimes. Dizziness, weakness and flu-like symptoms are the most common side effects of olanzapine. You can also have a dry mouth and a metallic taste. Muscle tightness, incontinence and heart palpitations are among the rarer side effects of olanzapine. If you get any of those, contact your doctor on the spot.
Reply

Loading...

I am going to start taking olanzapine for bipolar disorder and I know that it is inevitable and medically necessary, but I am still concerned about the side effects of the drug. If you take olanzapine, what side effects did you get? Do I have any reason to be worried about this? Seriously, will I feel terrible after starting olanzapine?

Loading...

Ive had olanzapine prescribed in the past to me as a mood stabilizer, some may say an anti-psychotic, i learnt it falls into a few categories. they say its similar to valium, is that true? Do they give you that for schizophrenia? how do you know if you will return to normal? what if you're not schizophrenic, and its a drug induced psychosis that goes away when you stay clean for a while?we can get better, i find the doctors can't even tell me the side effects as he said the drug company can't even say what it does to the brain fully. it used to make me tired, that stops after 3 months max. and very hungry, easy to put on weight when taken everyday, which can make me feel like sh*t, and amisulpride which i stopped taking because it really screwed me up and it was too much, having a c**p psychiatrist doesn't help, and they never think you're sane, are they really more qualified? stress can set off shitty responses, deaths make your brain release more adrenaline as a way of coping so you still can get things done at it can last for months, does anyone know how to help this reduce, and why its hard to let your emotions out, is it a coping mechanism? Do others believe in things that are hard to prove? 
Reply

Loading...